# SDR USAA20090504BB074

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL  FLT 1608  MCO - PHL.  WITH BRIGHT DIM LIGHT SWITCH SELECTED TO DIM, LIGHTS WENT AND DIM CONTINUOUSLY.  FOR 45 MINUTES OF FLIGHT, SMELL OF SMOKE NOTED IN COCKPIT.  REPLACED RELAY K10451.
